# SDR RRXA991236

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997CF
- Make and model: Doug DC-8-62F
- Aircraft serial: 46154
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1000 - 1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION , FUSELAGE, CABIN FLOOR PLANK BETWEEN STA 1000 AND STA 1160 AT BL 54 LEFT.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED REPAIR DOUBLERS IAW DC8 SRM 51-1-8 PG 16 AND 53-2-3 PGS 39/40 FIG 10.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
